MathSciNet Relay Station
MathSciNet bibliographic data
MR944775 (89e:53083) 53C40 (53A30 53B25)
Rigoli, Marco The conformal Gauss map of submanifolds of the Möbius space. Ann. Global Anal. Geom. 5 (1987), no. 2, 97–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement